Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Artin-Stafford gap theorem


Author: Agata Smoktunowicz
Journal: Proc. Amer. Math. Soc. 133 (2005), 1925-1928
MSC (2000): Primary 16D90, 16P40, 16S80
Published electronically: January 31, 2005
MathSciNet review: 2137856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K$ be an algebraically closed field, and let $R$ be a finitely graded $K$-algebra which is a domain. We show that $R$ cannot have Gelfand-Kirillov dimension strictly between $2$ and $3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16D90, 16P40, 16S80

Retrieve articles in all journals with MSC (2000): 16D90, 16P40, 16S80


Additional Information

Agata Smoktunowicz
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 21, 00-956 Warsaw, Poland
Email: agatasm@impan.gov.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07763-4
PII: S 0002-9939(05)07763-4
Keywords: Graded domains, Gelfand--Kirillov dimension
Received by editor(s): February 24, 2004
Received by editor(s) in revised form: March 15, 2004
Published electronically: January 31, 2005
Communicated by: Lance W. Small
Article copyright: © Copyright 2005 American Mathematical Society